Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

It has been a month since reducing ADs

Posted by Lamdage22 on June 9, 2021, at 0:08:32

In reply to Re: I can't tolerate my antidepressants anymore., posted by Lamdage22 on May 15, 2021, at 1:20:01

Hey guys,

So it has been almost a month since reducing Trazodone from 75 to 25 and Venlafaxine from 37.5 to 18.x mg. I must say that I eat a bit more than before (Trazodone curbed my appetite) and yeah other than that, I feel OK. I would say depression has not gotten significantly worse. One thing that is weird though is that the 5-HTP seems to stay in my system much longer than you would expect. I get the side effect of vivid dreams although I have not taken it in 4 days and the dosage was really low. Also slight tachycardia sometimes. Is it possible that the antidepressants make it stay in my system longer?

Or is it something from my multivitamin? There are some plant extracts in it. Maybe an MAOI?


Seroquel 700mg
Zyprexa 22.5mg
Trazodone 75mg
Venlafaxine 37.5mg
Metformin 2000mg
Lithium 225mg
Orthomolecular


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1115490]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lamdage22 thread:1115031
URL: http://www.dr-bob.org/babble/20210418/msgs/1115490.html